# SDR CA090813006

- Difficulty date: June 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172E
- Aircraft time: 2,680 hours
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 05117821
- Condition: Corroded
- Location: Control Collumn
- Part time: 2,719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE BROKE DURING WIND STORM.  YOKE FOUND BORKEN AT THE BOTTOM PART DUE TO CORROSION (INSIDE TUBE).
